# SDR 98UAL900237

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Tripped
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK TRIPPED AT GATE.  CABIN FILLED WITH SMOKE.
